×

Meir-Keeler type multidimensional fixed point theorems in partially ordered metric spaces. (English) Zbl 1272.54036

Summary: We study the existence and uniqueness of a fixed point of the multidimensional operators which satisfy Meir-Keeler type contraction condition. Our results extend, improve, and generalize the results mentioned above and the recent results on these topics in the literature.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Banach, S., Sur les operations dans les ensembles abstraits et leur application aux equations integrales, Fundamenta Mathematicae, 3, 133-181 (1922) · JFM 48.0201.01
[2] Aydi, H.; Karapınar, E.; Vetro, C., Meir-Keeler type contractions for tripled fixed points, Acta Mathematica Scientia, 32, 6, 2119-2130 (2012) · Zbl 1289.54113 · doi:10.1016/S0252-9602(12)60164-7
[3] Aydi, H.; Karapınar, E., A Meir-Keeler common type fixed point theorem on partial metric spaces, Fixed Point Theory and Applications, 2012 (2012) · Zbl 1274.54112 · doi:10.1186/1687-1812-2012-26
[4] Aydi, H.; Karapınar, E., New Meir-Keeler type tripled fixed-point theorems on ordered partial metric spaces, Mathematical Problems in Engineering, 2012 (2012) · Zbl 1264.54057
[5] Banach, S., Theorie les Operations Lineaires (1932), Warsaw, Poland: Manograie Mathematyezne, Warsaw, Poland · JFM 58.0420.01
[6] Aydi, H.; Karapınar, E.; Shatanawi, W., Coupled fixed point results for \((\psi, \varphi)\)-weakly contractive condition in ordered partial metric spaces, Computers & Mathematics with Applications, 62, 12, 4449-4460 (2011) · Zbl 1236.54035 · doi:10.1016/j.camwa.2011.10.021
[7] Berinde, V., Approximating common fixed points of noncommuting almost contractions in metric spaces, Fixed Point Theory, 11, 2, 179-188 (2010) · Zbl 1218.54031
[8] Berinde, V.; Borcut, M., Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces, Nonlinear Analysis. Theory, Methods & Applications, 74, 15, 4889-4897 (2011) · Zbl 1225.54014 · doi:10.1016/j.na.2011.03.032
[9] Erhan, İ. M.; Karapınar, E.; Türkoğlu, D., Different types Meir-Keeler contractions on partial metric spaces, Journal of Computational Analysis and Applications, 14, 6, 1000-1005 (2012) · Zbl 1302.54075
[10] Gnana Bhaskar, T.; Lakshmikantham, V., Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Analysis. Theory, Methods & Applications, 65, 7, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[11] Berzig, M.; Samet, B., An extension of coupled fixed point’s concept in higher dimension and applications, Computers & Mathematics with Applications, 63, 8, 1319-1334 (2012) · Zbl 1247.54048 · doi:10.1016/j.camwa.2012.01.018
[12] Borcut, M.; Berinde, V., Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces, Applied Mathematics and Computation, 218, 10, 5929-5936 (2012) · Zbl 1262.54017 · doi:10.1016/j.amc.2011.11.049
[13] Choudhury, B. S.; Metiya, N.; Kundu, A., Coupled coincidence point theorems in ordered metric spaces, Annali dell’Universitá di Ferrara, 57, 1, 1-16 (2011) · Zbl 1253.54037 · doi:10.1007/s11565-011-0117-5
[14] Chu, S. C.; Diaz, J. B., Remarks on a generalization of Banach’s principle of contraction mappings, Journal of Mathematical Analysis and Applications, 11, 440-446 (1965) · Zbl 0129.38301 · doi:10.1016/0022-247X(65)90096-X
[15] Ćirić, L.; Abbas, M.; Damjanović, B.; Saadati, R., Common fuzzy fixed point theorems in ordered metric spaces, Mathematical and Computer Modelling, 53, 9-10, 1737-1741 (2011) · Zbl 1219.54043 · doi:10.1016/j.mcm.2010.12.050
[16] Ćirić, L.; Agarwal, R. P.; Samet, B., Mixed monotone-generalized contractions in partially ordered probabilistic metric spaces, Fixed Point Theory and Applications, 2011 (2011) · Zbl 1271.54078
[17] Fang, J.-X., Common fixed point theorems of compatible and weakly compatible maps in Menger spaces, Nonlinear Analysis. Theory, Methods & Applications, 71, 5-6, 1833-1843 (2009) · Zbl 1172.54027 · doi:10.1016/j.na.2009.01.018
[18] Guo, D. J.; Lakshmikantham, V., Coupled fixed points of nonlinear operators with applications, Nonlinear Analysis. Theory, Methods & Applications, 11, 5, 623-632 (1987) · Zbl 0635.47045 · doi:10.1016/0362-546X(87)90077-0
[19] Hu, X.-Q., Common coupled fixed point theorems for contractive mappings in fuzzy metric spaces, Fixed Point Theory and Applications, 2011 (2011) · Zbl 1213.54012
[20] Jachymski, J., Equivalent conditions and the Meir-Keeler type theorems, Journal of Mathematical Analysis and Applications, 194, 1, 293-303 (1995) · Zbl 0834.54025 · doi:10.1006/jmaa.1995.1299
[21] Kadelburg, Z.; Radenović, S., Meir-Keeler-type conditions in abstract metric spaces, Applied Mathematics Letters, 24, 8, 1411-1414 (2011) · Zbl 1220.54027 · doi:10.1016/j.aml.2011.03.021
[22] Karapınar, E., Couple fixed point on cone metric spaces, Gazi University Journal of Science, 24, 1, 51-58 (2001)
[23] Karapınar, E., Couple fixed point theorems for nonlinear contractions in cone metric spaces, Computers & Mathematics with Applications, 59, 12, 3656-3668 (2010) · Zbl 1198.65097 · doi:10.1016/j.camwa.2010.03.062
[24] Karapınar, E., Quartet fixed point for nonlinear contraction
[25] Karapınar, E., Quadruple fixed point theorems for weak \(\phi \)-contractions, ISRN Mathematical Analysis (2011) · Zbl 1235.54041
[26] Karapınar, E.; Berinde, V., Quadruple fixed point theorems for nonlinear contractions in partially ordered metric spaces, Banach Journal of Mathematical Analysis, 6, 1, 74-89 (2012) · Zbl 1264.47057
[27] Karapınar, E.; Luong, N. V., Quadruple fixed point theorems for nonlinear contractions, Computers & Mathematics with Applications, 64, 6, 1839-1848 (2012) · Zbl 1268.54025 · doi:10.1016/j.camwa.2012.02.061
[28] Karapınar, E., A new quartet fixed point theorem for nonlinear contractions, JP Journal of Fixed Point Theory and Applications, 6, 2, 119-135 (2011) · Zbl 1308.54026
[29] Lakshmikantham, V.; \'Cirić, L., Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Analysis. Theory, Methods & Applications, 70, 12, 4341-4349 (2009) · Zbl 1176.54032 · doi:10.1016/j.na.2008.09.020
[30] Lim, T.-C., On characterizations of Meir-Keeler contractive maps, Nonlinear Analysis. Theory, Methods & Applications, 46, 1, 113-120 (2001) · Zbl 1009.54044 · doi:10.1016/S0362-546X(99)00448-4
[31] Luong, N. V.; Thuan, N. X., Coupled fixed point theorems in partially ordered metric spaces, Bulletin of Mathematical Analysis and Applications, 2, 4, 16-24 (2010) · Zbl 1312.47069
[32] Luong, N. V.; Thuan, N. X., Coupled fixed points in partially ordered metric spaces and application, Nonlinear Analysis. Theory, Methods & Applications, 74, 3, 983-992 (2011) · Zbl 1202.54036 · doi:10.1016/j.na.2010.09.055
[33] Luong, N. V.; Thuan, N. X., Coupled fixed point theorems for mixed monotone mappings and an application to integral equations, Computers & Mathematics with Applications, 62, 11, 4238-4248 (2011) · Zbl 1236.47056 · doi:10.1016/j.camwa.2011.10.011
[34] Meir, A.; Keeler, E., A theorem on contraction mappings, Journal of Mathematical Analysis and Applications, 28, 326-329 (1969) · Zbl 0194.44904 · doi:10.1016/0022-247X(69)90031-6
[35] Roldán, A.; Martínez-Moreno, J.; Roldán, C., Multidimensional fixed point theorems in partially ordered complete metric spaces, Journal of Mathematical Analysis and Applications, 396, 2, 536-545 (2012) · Zbl 1266.54094 · doi:10.1016/j.jmaa.2012.06.049
[36] Samet, B., Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear Analysis. Theory, Methods & Applications, 72, 12, 4508-4517 (2010) · Zbl 1264.54068 · doi:10.1016/j.na.2010.02.026
[37] Shakeri, S.; Ćirić, L. J. B.; Saadati, R., Common fixed point theorem in partially ordered \(L\)-fuzzy metric spaces, Fixed Point Theory and Applications (2010) · Zbl 1188.54024
[38] Shatanawi, W.; Samet, B.; Abbas, M., Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces, Mathematical and Computer Modelling, 55, 3-4, 680-687 (2012) · Zbl 1255.54027 · doi:10.1016/j.mcm.2011.08.042
[39] Suzuki, T., Fixed-point theorem for asymptotic contractions of Meir-Keeler type in complete metric spaces, Nonlinear Analysis. Theory, Methods & Applications, 64, 5, 971-978 (2006) · Zbl 1101.54047 · doi:10.1016/j.na.2005.04.054
[40] Zhu, X.-H.; Xiao, J.-Z., Note on “coupled fixed point theorems for contractions in fuzzy metric spaces”, Nonlinear Analysis. Theory, Methods & Applications, 74, 16, 5475-5479 (2011) · Zbl 1220.54040 · doi:10.1016/j.na.2011.05.034
[41] Turinici, M., Product fixed points in ordered metric spaces
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.